Prednisone and depression (preg ment)
- View SourceHello ladies,
I am pregnant and a patient of Dr. Kwak Kim. She has had me on a regimen of medications, including Prednisone of which I was completely weaned off of about 3 weeks ago. Until recently (around Thanksgiving I really noticed a significant mood change), I was feeling good - energetic, positive, and emotionally stable (for the most part). Now I am crying non stop, not sleeping well, and feeling completely distraught and down. It's like night and day compared to how I have been feeling.
I am wondering why this is happening and why it changed so drastically so suddenly (or maybe it was a gradual process and I'm just noticing it more now). I have a history of battling anxiety/mild depression, so I am wondering if this is making the transition of being off the Prednisone more diffcult (?). I was on Prednisone for close to 5 months. My question to the forum is - has anyone been in the same boat? If so, what did you do to feel "normal" again? Did you take an antidepressant? My OBGYN has suggested I take a low dose of Lexapro, but I do not know if I feel comfortable taking an antidepressant. Your feedback would be most appreciated.